# SDR USAABB03126

- Difficulty date: July 28, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029815
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIT - FLT 44 - PILOT NOTED BURNED OIL SMELL FROM AIR CONDITIONING SYSTEM.  MAINTENANCE RAN AND ISOLATED BOTH PACKS.  A SLIGHT ODOR WAS NOTED.  PACKS WERE RUN AT FULL HOT AND THE ODOR DISSIPATED.  ON A FOLLOWING FLIGHT, THE ODOR RETURNED.  MAINTENANCE REPLACED THE APU.  (M)
